# SDR IPXA2024071511908

- Difficulty date: July 8, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 20,257 hours, 3,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packing
- Part number: AS568023900975
- Condition: Damaged
- Location: Slide Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS HOSE DISCONNECT FITTING PACKING DAMAGED. FOUND DURING REMOVAL OF EVACUATION SLIDE.  INSTALLED PACKING IN THE HOSE DISCONNECT FITTING PER MM 25-68-02-404-010 STEP 3 AND 4
